Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 345-360
http://dx.doi.org/10.1155/S0161171287000413

An H1-Galerkin method for a Stefan problem with a quasilinear parabolic equation in non-divergence form

Department of Mathematics, I.I.T., Kanpur 208016, India

Received 10 December 1985

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Optimal error estimates in L2, H1 and H2-norm are established for a single phase Stefan problem with quasilinear parabolic equation in non-divergence form by an H1-Galerkin procedure.